The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (170 KB) | Metadata | Table of Contents | ZAA summary
Volume 13, Issue 4, 1994, pp. 749
DOI: 10.4171/ZAA/479

Published online: 1994-12-31

Asymptotic Expansions for Regularization Methods of Linear Fully Implicit Differential-Algebraic Equations

Michael Hanke[1]

(1) Humboldt-Universität zu Berlin, Germany

Correction to the paper in Z. Anal. Anw. 13 (1994)3, 513 - 535. Caused by a regrettable error of the editors, in the above paper on p. 521 two figures were missing.

No keywords available for this article.

Hanke Michael: Asymptotic Expansions for Regularization Methods of Linear Fully Implicit Differential-Algebraic Equations. Z. Anal. Anwend. 13 (1994), 749-749. doi: 10.4171/ZAA/479